# SDR VNAA2020071011101

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 13,343 hours, 12,190 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO MAINTENANCE ENROUTE FOR PRESSURIZATION ISSUE FORWARD SERVICE DOOR CAUTION MESSAGE ILLUMINATED.  CREW WAS ABLE TO LAND AND TAXI TO GATE UNDER OWN POWER WITHOUT ANY ISSUES.  FURTHERMORE, AN EMERGENCY WAS NOT DECLARED IN CLT.  FWD SVC DR CAUTION MESSAGE CAME ON ABOUT 10 K FEET, WOULD NOT PRESSURIZE, QRH SAID TO LAND AT NEAREST SUTABLE AIRPORT, SVC DOOR HANDLE SHOWS OPEN ON DOOR SYNOPTIC PAGE.  PERFORMED RIG CHECK OF PROX SENSOR PX38 IAW AMM-52-70-06-820-802, RIG CHECK GOOD.  PERFORMED PRESSURE/DEPRESSURE CHECK IAW AMM 21-31-00-910-801/802.  BOTH CHECK GOOD.
